RECENT ARTICLES
    COMMUNITY CALENDAR
    BUSINESS DIRECTORY
    CLASSIFIED ADS
    PRESS RELEASES
    ARTICLE ARCHIVE
    HOME DELIVERY SUBSCRIPTION
    CONTACT US
    HOME
   
    PONY POSTAL CENTER
    REMEMBER WHEN ANTIQUES
    HAGERSTOWN AUCTIONS
   


 
 

Recent Articles >> Senior Life



Don't be Embarrassed to Discuss it
10/28/2012

Don't be Embarrassed to Discuss it

(NewsUSA) - Do you or someone you know take a medication to alleviate a condition like chronic pain, or perhaps to treat high cholesterol or high blood pressure? Well, while treating your issue, the medication may also cause a side effect that many of us don't want to talk about... constipation.
That's right, while your medication can effectively manage your condition, it might also occasionally cause your bowels to "clog up."
Constipation is really not that unusual, so you don't have to feel embarrassed to talk about it with your doctor or pharmacist. According to Registered Pharmacist Jim Morelli, "Many people are unaware that their prescription, as well as some over-the-counter (OTC) drugs, can cause occasional constipation."
The list of culprits includes certain products from classes of medications such as analgesics, high blood pressure medications, and high cholesterol drugs. Occasional constipation can be uncomfortable, but there should be no shame in discussing this condition with your healthcare provider. It's important to talk to your doctor about any side effects that you may experience while taking prescription or over-the-counter products.
If you become constipated, try Senokot'S Tablets. Senokot'S Tablets contain a natural vegetable laxative ingredient, plus a stool softener, to provide gentle, overnight relief from occasional constipation. Please read full product label before use.
For more information, go to www.senokot.com.

Printable version

<< back to Articles on Senior Life
<< back to All Articles

All photos are property of Picket News